Sale!

ASPRO CLEAR TAB 42

$6.95

Aspro Clear Tab 42.

42 Effervescent Tablets to relieve pain and fever.
Convenient tablets, easy to halve and each tablet sealed for your protection. Pharmacy medicine. Each Tablet Contains: Aspirin 300mg.

Indications
Relief from pain, fever and inflammation. For the temporary relief of pain, headache, migraine headache, symptoms of colds and flu, toothache, rheumatic pain, period pain, fibrositis and neuralgia. Aspro tablets reduce fever and relieve inflammation associated with muscular pain, strains and sprains.

Dosage
Adults & Children over 12years – Take 2 or 3 tablets dissolved with half a glass of water every 4hrs when necessary for not more than 10 days. Do not exceed 13 tablets in 24hrs unless directed by a doctor.

Compare

Aspro Clear Tab 42.

42 Effervescent Tablets to relieve pain and fever.
Convenient tablets, easy to halve and each tablet sealed for your protection. Pharmacy medicine. Each Tablet Contains: Aspirin 300mg.

Indications
Relief from pain, fever and inflammation. For the temporary relief of pain, headache, migraine headache, symptoms of colds and flu, toothache, rheumatic pain, period pain, fibrositis and neuralgia. Aspro tablets reduce fever and relieve inflammation associated with muscular pain, strains and sprains.

Dosage
Adults & Children over 12years – Take 2 or 3 tablets dissolved with half a glass of water every 4hrs when necessary for not more than 10 days. Do not exceed 13 tablets in 24hrs unless directed by a doctor.

Weight 30 g

Reviews

There are no reviews yet.

Be the first to review “ASPRO CLEAR TAB 42”

Your email address will not be published.